# SDR ASAA2021092036009

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,914 hours, 8,649 cycles
- Engine: Ge
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DGKY
- Condition: Inoperative
- Location: Lower Nose Compt
- Part time: 19,764 hours, 8,314 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DOES NOT SEEM TO ACCURATELY DEPICT WX IN THE AUTO MODE. IT SEEMS TO BE WAY TOO SENSITIVE AND PAINTS/DEPICTS WX THAT DOES NOT EXIST. GROUNDED - YES. COULD NOT DUPLICATE. CW B737-900 FIM 34-43 TASK 801,802 AND 815. CLEANED AND OP TESTED FAN. OPENED TAGGED ONE CB. REMOVED RT FOUND TRACE DUST/DIRT IN WAVE GUIDE REMOVED TRACE. FOUND RACK EXTREMELY DIFFICULT TO FULLY ENGAGE RT. ADJUSTED ARINC PLUG IN RACK REMOVED TAG AND RESET CB. INSTALLED NEW RT AND TESTED GOOD REF B737-900 AMM 34-43-00-730-802-001.
